MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. STRATUS CS
Catalog Number 10444834
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their stratus cs instrument produced a false positive troponin (ctni) result compared to retesting of the same sample on their laboratory instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested more information and instrument files for further investigation.Investigation will commence once the requested data has been received.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Mdr 3002637618-2024-00034 was filed on (b)(6)2024.Correction: (b)(6)2024 the mdr was initially incorrectly submitted as a 5-day initial report.Section g6 has been updated to reflect a 30-day report.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 3002637618-2024-00034 on 15-apr-2024.Siemens filed the first supplemental mdr 3002637618-2024-00034_s1 on 23-apr-2024.Additional information (16-may-2024): investigation has been completed.A review of the quality control data demonstrated the instrument, and reagents were working as intended.A review of the manufacturing release data for the lot in use at the time of the event.Demonstrated acceptable performance, nothing atypical was observed.The cause of this event is unknown.No product problem identified.The type of investigation, investigation findings, and investigatino conclusions codes in section h6 were updated per the additional information.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
UPDATE ACCORDINGLY
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key19110926
Report Number3002637618-2024-00034
Device Sequence Number8230152
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10444834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer04/18/2024
05/16/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date04/23/2024
06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age17 YR
Patient SexMale